# SDR C2XA01TY054

- Difficulty date: March 20, 2001
- Submitted: March 22, 2001
- Operation: Air carrier
- Aircraft: N13978
- Make and model: Emb EMB-145LR
- Aircraft serial: 145180
- Aircraft time: 3,772 hours, 2,536 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 14521700001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TYS  DURING A SCHEDULED INSPECTION SEVERAL AREAS OF CORROSION WAS FOUND ON THE RIGHT HAND OMEGA BEAM BETWEEN FRAMES 19 AND 22.  MAINTENANCE REPAIRED THE RIGHT HAND OMEGA BEAM IAW EMB GST-0823/01, REPAIR WAS SATISFCATORY.  THE AIRCRAFT WILL BE RELEASED UPON COMPLETION OF INSPECTION.
